MathSciNet Relay Station
MathSciNet bibliographic data
MR1269830 30B40
Globevnik, Josip Holomorphic extensions and rotation invariance. Complex Variables Theory Appl. 24 (1994), no. 1-2, 49–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement